# SDR ASAA11510096

- Difficulty date: July 15, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 3,995 hours, 1,325 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604101
- Part serial: 17R5XV
- Condition: Failed
- Location: E&E Bay
- Part time: 3,997 hours, 1,326 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"FD" CAUTION FLAG ON CAPTAINS PFD + NO MA LIGHT ON FLIGHT DIRECTOR WHEN CAPTAINS F/D ON SWITCH SELECTED.  FCC A CURRENT STATUS BITE FAILS MSG 22 11303 INTERNAL FAILURE.  CYCLED FCC A C/B'S, NO HELP.  REPLACED FCC A REF MM 22 11 33, OPS CHECK NORMAL.
